Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 63, NWS Denver/Boulder, CO

July 11, 2009Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jul 11, 2009, 5:59 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2009, 5:59 PM MDT (23:59 UTC)
Expired
Jul 11, 2009, 6:21 PM MDT
In force
22 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:15 PM MDTHAIL 1.756 Ne Punkin Center, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:56 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 112359
TORBOU
COC039-073-120045-
/O.NEW.KBOU.TO.W.0063.090711T2359Z-090712T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT SAT JUL 11 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO
  EXTREME SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 645 PM MDT

* AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO  
  3 MILES NORTHEAST OF PUNKIN CENTER...OR 26 MILES SOUTH OF LIMON.   
  THIS STORM WAS MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNKIN
  CENTER.

THIS TORNADO WARNING REPLACES WARNING ISSUED EARLIER FOR SOUTHEAST 
ELBERT AND CENTRAL LINCOLN COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3902 10345 3877 10355 3884 10378 3903 10373
TIME...MOT...LOC 2357Z 304DEG 18KT 3889 10366

$$


BAKER
1 follow-up statement
000 
WWUS55 KBOU 120021
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
621 PM MDT SAT JUL 11 2009

COC039-073-120028-
/O.CAN.KBOU.TO.W.0063.000000T0000Z-090712T0045Z/
LINCOLN CO-ELBERT CO-
621 PM MDT SAT JUL 11 2009

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN ELBERT AND CENTRAL
LINCOLN COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING WAS NO LONGER INDICATING 
A POSSIBLE TORNADO ACCORDING TO NATIONAL WEATHER SERVICE DOPPLER 
RADAR.  

HOWEVER RADAR CONTINUES TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF 
LARGE HAIL...VERY HEAVY RAINFALL AND DAMAGING STRAIGHT LINE WINDS. 

LAT...LON 3902 10345 3877 10355 3884 10378 3903 10373
TIME...MOT...LOC 0018Z 304DEG 18KT 3883 10355

$$


BAKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 3:23 PM MDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 11, 3:23 PM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT SAT JUL 11 2009

.SHORT TERM...TWO SHORTWAVES INDICATED ON LATEST SATELLITE
LOOPS...ONE IN NORTHWEST COLORADO AND THE OTHER IN SOUTHWEST
COLORADO. RADAR AND LIGHTNING DATA INDICATING SCATTERED CONVECTION
ACROSS WESTERN COLORADO...WITH DECENT CONVECTION IN SOUTHWEST
PORTION OF CWA. AS FOR PLAINS...NO CONVECTION AT THIS TIME. CURRENT
LAPS ANALYSIS SHOWING QUITE A BIT OF CIN STILL PRESENT DESPITE CAPES
AVERAGE 1000-2000 J/KG. AFTER A BRIEF DECREASE IN PRECIPITABLE WATER
THIS AM...VALUES HAVE SINCE BEEN ON THE INCREASE WITH NINE TENTHS OF
AN INCH CURRENTLY AT KBOU. MODELS INDICATE WAVE IN NORTHWEST
COLORADO TO SLIDE EAST ACROSS WYOMING THIS EVENING...WITH THE WAVE
OVER SOUTHWEST COLORADO MOVING OVER CWA. BOTH WAVES TO PROVIDE THE
DYNAMICS TO BREAK THE PLAINS CAP...ALLOWING SCATTERED STORMS TO
MOVE ACROSS AREA. FORECAST SOUNDINGS SHOW SUFFICIENT SHEAR FOR A FEW
SEVERE STORMS PRODUCING LARGE HAIL AND STRONG WIND. ONLY DRAWBACK TO
THE LARGE HAIL POTENTIAL IS THE HIGH FREEZING LEVEL...AROUND 16
THOUSAND FEET A.S.L. WILL KEEP THE CURRENT SEVERE WORDING GIVEN THE
DYNAMICS FROM THE SHORTWAVES. BUT MAIN CONCERN WILL BE HEAVY RAIN
AND FLOODING POTENTIAL...GIVEN DEWPOINTS CURRENTLY IN THE 50S AND
PRECIPITABLE WATER VALUES NEARING ONE INCH. LATEST FORECAST
SOUNDINGS SHOW STORM MOTION BETWEEN 5 AND 10 KTS...A BIT SLOWER THAN
EARLIER MODELS SUGGESTED. THUS...STORMS COULD END UP BEING SLOW
MOVERS. THIS WILL NEED TO BE WATCHED. MOST STORMS TO END BY MIDNIGHT
AS WAVES EXIT CWA...BUT SOME STORMS COULD LINGER BEYOND MIDNIGHT IN
NORTHEAST CORNER. THIS ALREADY MENTIONED IN FORECASTS. ON
SUNDAY...LITTLE CHANGE IN OVERALL PATTERN AS UPPER RIDGE REMAINS
SOUTH OF COLORADO WITH MODEST MID LEVEL SOUTHWEST FLOW ACROSS CWA.
MODELS INDICATE THETA-E AXIS SHIFTS NEAR THE EASTERN COLORADO BORDER
DURING THE AFTERNOON...WITH PRECIPITABLE WATER VALUES DECREASING TO
AROUNND EIGHT TENTHS ALONG FRONT RANGE. FORECAST SOUNDINGS SHOW
CAPES AROUND 1000 J/KG...WITH WEAK SHEAR. AIRMASS BECOMES UNSTABLE
BY AFTERNOON. SHOULD SEE STORMS DEVELOP AGAIN...MAINLY ALONG
FOOTHILLS AND ACROSS PLAINS. WITH LESS CAPE AND WEAK SHEAR SHOULD
LIMIT THE SEVERE POTENTIAL. HOWEVER...MODELS STILL INDICATE SURFACE
FRONT MOVING SOUTH ACROSS PLAINS AFTER 21Z...WHICH COULD FOCUS AID
IN SEVERE POTENTIAL. TEMPERATURE AND THICKNESS PROGS SUGGES
TEMPERATURES ACROSS PLAINS NEARING 90 DEGREES WITH 70S AND 80S IN
MOUNTAINS. THIS NOTED BY LATEST GUIDANCE AND SEEMS REASONABLE.
CURRENT TEMPERATURE GRIDS IN LINE AND LOOK ON TRACK.

.LONG TERM...MODELS HAVE THE UPPER RIDGE CENTER SHIFTING SLOWLY
WESTWARD SUNDAY NIGHT INTO MONDAY.  MONDAY AFTERNOON AND NIGHT...A
VIGOROUS UPPER TROUGH MOVES EASTWARD TO OUR NORTH.  THE UPPER RIDGE
IS FLATTENED QUITE A BIT AS A RESULT MONDAY AFTERNOON INTO TUESDAY
NIGHT.  THE FLOW ALOFT IS WEST-NORTHWESTERLY SUNDAY NIGHT INTO
MONDAY...THEN DUE WESTERLY THROUGH MONDAY AFTERNOON...THEN
WEST-SOUTHWESTERLY LATER MONDAY NIGHT THROUGH TUESDAY NIGHT.  JET
LEVEL SPEEDS ARE PRETTY BRISK...IT BEING MID JULY.  THE QG VERTICAL
VELOCITY FIELDS SHOW WEAK UPWARD VERTICAL VELOCITY FOR THE FORECAST
AREA SUNDAY NIGHT INTO TUESDAY.  THE BOUNDARY LAYER PROGGS SHOW A
WEAK SURGE MOVING ACROSS THE PLAINS SUNDAY EVENING.  MONDAY HAS
SOUTH-SOUTHEASTERLY FLOW.  NEAR TUESDAY DAWN...DOWNSLOPING
NORTHWESTERLY FLOW AT THE SURFACE IS PROGGED WITH THE PASSAGE OF THE
BOTTOM OF THE UPPER TROUGH AXIS.  THERE IS MORE UPSLOPE PROGGED ON
THE GFS FOR TUESDAY NIGHT.  FOR MOISTURE...THERE IS FAIRLY DECENT
AMOUNTS SUNDAY NIGHT THROUGH MONDAY EVENING.  TUESDAY DRIES OUT
SOMEWHAT.  PRECIPITABLE WATER VALUES ARE IN THE 1.00 TO 1.20 INCH
RANGE SUNDAY NIGHT...0.80 TO 1.00 INCH LATE DAY MONDAY...AND 0.60 TO
0.80 INCH LATE DAY TUESDAY.  BOUNDARY LAYER DEW POINT TEMPERATURES
ARE IN THE MID 50S TO MID 60S C SUNDAY NIGHT INTO EARLY MONDAY.  BY
MONDAY EVENING...THESE DEW POINTS ARE PUSHED EASTWARD TO THE FAR
BORDER.  THE WESTERN PLAINS HAVE 40S F READINGS THEN.  ON TUESDAY...
MID 30S TO MID 40S F COVER ALL THE PLAINS.  THERE IS A DECENT
THETA-E AXIS OVER MUCH OF THE FORECAST AREA SUNDAY NIGHT...AND OVER
THE THE EASTERN AND SOUTHERN FORECAST AREA LATE DAY MONDAY...THEN
NOT MUCH OF ONE ANYWHERE OVER THE FORECAST AREA TUESDAY.  THERE IS
PRETTY DECENT CAPE OVER THE PLAINS AND FOOTHILLS SUNDAY
EVENING...EVEN A BIT MORE OVER ALL THE FORECAST AREA FOR LATE DAY
MONDAY.  BY LATE DAY TUESDAY...LOWER CAPE VALUES ARE RELEGATED TO
THE JUST THE SOUTHERN FOOTHILLS...PALMER RIDGE...AND SOUTHERN HALF
OF THE URBAN CORRIDOR.  THE REST OF THE FORECAST AREA HAS NONE.
LAPSE RATES ARE PRETTY STEEP SUNDAY EVENING AND LATE DAY MONDAY WITH
THE USUAL WEAK MID LEVEL CAPPING.  FOR LATE DAY TUESDAY...THIS CAP
IS MORE PRONOUNCED.  THE QPF FIELDS SHOW THE BEST AMOUNTS FOR THE
FORECAST AREA SUNDAY EVENING...THERE IS LESS LATE DAY MONDAY...WITH
THE NAM SHOWING MORE THAN THE GFS.  ON TUESDAY...THERE IS JUST A BIT
ON THE NAM ONLY.  FOR POPS...WILL GO WITH 20-30%S SUNDAY
EVENING...10-30%S LATE DAY MONDAY...10-20%S LATE DAY TUESDAY.  HIGH
TEMPERATURES ON MONDAY LOOK 1-2 C WARMER THEN SUNDAYS...WITH
TUESDAYS...PROGGED 1-3 C COOLER.  FOR THE LATER DAYS...WEDNESDAY
THROUGH SATURDAY ...MODELS HAVE THE UPPER RIDGE CENTER SOUTH TO
SOUTHWEST OF COLORADO THROUGH THE PERIOD.  THE MOISTURE IS NOT GREAT
AND TEMPERATURES LOOK AT A BIT ABOVE SEASONAL NORMALS.

&&

.AVIATION...SCATTERED STORMS TO MOVE OFF FOOTHILLS ACROSS URBAN
CORRIDOR THROUGH AROUND 04Z...WITH POTENTIAL TO AFFECT AREA
AIRPORTS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
40-50 KNOTS AND VERY LOW VISIBILITIES OF 1 MILE OR LESS IN HEAVY
RAIN. EXPECTING VFR CONDITIONS AFTER 04Z AS POTENTIAL FOR FOG AND
STRATUS TO BE WELL EAST OF AIRPORTS. CHANCE FOR STORMS AFTER 18Z
SUNDAY...PRODUCING GUSTY WINDS AND BRIEF HEAVY RAIN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

D-L/RJK
Hazardous weather outlook, Jul 11, 10:28 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1028 AM MDT SAT JUL 11 2009

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1028 AM MDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS...SPREADING ACROSS THE PLAINS BY 2 PM. GIVEN STRONG
INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE...SOME OF THESE STORMS
ARE EXPECTED TO BECOME SEVERE ACROSS THE FRONT RANGE URBAN CORRIDOR
AND EASTERN PLAINS WITH LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60
MPH AND VERY HEAVY RAIN. RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE
IN 30 MINUTES...PRODUCING SOME FLOODING ESPECIALLY IN URBAN AND LOW
LYING AREAS.

AN UPPER LEVEL DISTURBANCE COMBINED WITH DAYTIME HEATING AND
ABUNDANT MOISTURE WILL CREATE THE CONDITIONS FAVORABLE FOR SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR
MOST OF THE FORECAST AREA ON SUNDAY.  THEN FOR ALL OF NEXT WEEK A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE IN THE
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM.

D-L/RJK

In the hours before

Local storm report, Jul 11, 3:50 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 4:16 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 4:20 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0408 PM     HAIL             5 NW RAMAH              39.16N 104.24W
07/11/2009  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 4:52 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 N LINDON              39.74N 103.40W
07/11/2009  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0408 PM     HAIL             5 NW RAMAH              39.16N 104.24W
07/11/2009  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, Jul 11, 5:39 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             4 SSE WOODLIN SCHOOL    39.74N 103.48W
07/11/2009  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0452 PM     HAIL             1 N LINDON              39.74N 103.40W
07/11/2009  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0411 PM     HAIL             4 WNW ELBERT            39.25N 104.59W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0408 PM     HAIL             5 NW RAMAH              39.16N 104.24W
07/11/2009  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0347 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
07/11/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:37 PM MDTSpecial Weather StatementBOUDouglas23 min
Jul 10, 8:26 PM MDTSpecial Weather StatementBOUElbert34 min
Jul 10, 8:38 PM MDTSpecial Weather StatementBOUBroomfield37 min
Jul 10, 8:57 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver31 min
Jul 10, 9:00 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson90 min
Jul 10, 9:01 PM MDTAreal Flood AdvisoryBOUBoulder, Broomfield89 min
Jul 10, 9:31 PM MDTSpecial Weather StatementBOUAdams, Arapahoe29 min
Jul 10, 10:51 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jul 10, 10:56 PM MDTTornado WarningBOUWeld21 min
Jul 10, 11:02 PM MDTFlash Flood WarningBOUWeld3 hr
Jul 11, 3:35 PM MDTSevere Thunderstorm WarningBOUElbert40 min
Jul 11, 4:09 PM MDTSevere Thunderstorm WarningBOUElbert40 min
Jul 11, 4:15 PM MDTSevere Thunderstorm WarningBOUElbert27 min
Jul 11, 4:48 PM MDTSevere Thunderstorm WarningBOUWashington42 min
Jul 11, 5:06 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln39 min
Jul 11, 5:28 PM MDTTornado WarningBOUElbert, Lincoln47 min
Jul 11, 5:30 PM MDTSevere Thunderstorm WarningBOUWashington60 min
Jul 11, 5:51 PM MDTFlash Flood WarningBOUWashington2 hr
Jul 11, 5:57 PM MDTSevere Thunderstorm WarningBOUWeld63 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.